Quantum error correction of continuous-variable states against Gaussian noise

Ralph, T. C. (2011) Quantum error correction of continuous-variable states against Gaussian noise. Physical Review A, 84 2: 022339-1-022339-4. doi:10.1103/PhysRevA.84.022339

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ251713_OA.pdf Full text (open access) application/pdf 237.30KB 26

Author Ralph, T. C.
Title Quantum error correction of continuous-variable states against Gaussian noise
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
1094-1622
Publication date 2011-08-01
Sub-type Article (original research)
DOI 10.1103/PhysRevA.84.022339
Open Access Status File (Publisher version)
Volume 84
Issue 2
Start page 022339-1
End page 022339-4
Total pages 4
Place of publication College Park, MD, United States
Publisher American Physical Society
Collection year 2012
Language eng
Abstract We describe a continuous-variable error correction protocol that can correct the Gaussian noise induced by linear loss on Gaussian states. The protocol can be implemented using linear optics and photon counting. We explore the theoretical bounds of the protocol as well as the expected performance given current knowledge and technology.
Keyword Teleportation
Entanglement
Optics
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article number 022339

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 33 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 32 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 21:19:35 EST by System User on behalf of Scholarly Communication and Digitisation Service